# SDR AWXA200300011

- Difficulty date: January 2, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 33,199 hours, 13,793 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: D5337061320200
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-07 CHECK HFEC INSPECTION INDICATED 2 EACH CRACKS ON THE L/H MAIN LANDING GEAR DOOR ACTUATOR FITTING, AFT 6TH FASTENER HOLE FROM THE TOP IN KEEL BEAM, 12 AND 6 O'CLOCK POSITION. MAINTENANCE ENLARGED THE AFT 6TH L/H MAIN LANDING GEAR DOOR ACTUATOR FITTING FASTENER HOLE PER E.O. 53-15-17. HFEC INSPECTION VERIFIED NO CRACKS EXIST.
